# SDR SIMA2011340004

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 29,926 hours, 28,064 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2794 THE CREW REPORTED THE NR 1 FUEL GAUGE GOES TO DASHES AND FUEL 2 LOW LEVEL WARNING DISPLAYS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  NR 1 FUEL QUANTITY DISPLAYED ON MFD AND PFD.  NO MAINTENANCE REQUIRED AT THIS TIME.  PERFORMED AN OPERATIONAL CHECK IN REFERENCE TO EMB 145 AMM 28-41-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
